# SDR 96ZZZX4959

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6567Q
- Make and model: Univar A2ALON
- Aircraft serial: A67
- Propeller: Mcauly 1A105SCM
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: AN6H34A
- Condition: Failed
- Location: Propeller
- Part time: 2,785 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN BOLT WAS REINSTALLED AND PROPELLER TORQUE APPLIED, THE BOLT BROKE.  FURTHER INSPECTION OF THE BOLT REVEALED A MANUFACTURER'S DEFECT.  THE BOLT CHANGES FROM COARSE THREAD TO FINE THREAD.  THERE ARE NO LOG BOOK ENTRIES SHOWING THE BOLT EVER BEING CHANGED OUT.  THE CHANGE OVER FROM COARSE TO FINE THREAD ALSO NARROWS THE DIAMETER OF THE BOLT.
